RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 1994, том 6, выпуск 3, страницы 40–58 (Mi aa450)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Статьи

On some developments of the $\overline\partial$-dressing method

L. V. Bogdanov, V. E. Zakharov

Landau Institute for Theoretical Physics, Centre for Non-linear Studies

Аннотация: Some developments of the $\overline\partial$-dressing method concerning an algebraic scheme of constructing integrable equations and construction of solutions with special properties are considered. It is demonstrated how the matrix $\mathbf{KP}$ equation appears from the scalar dressing and, more generally, how to construct the integrable system corresponding to an arbitrary triad of polynomials. Using the nonlocal $\overline\partial$-problem approach in $(2+1)$ dimensions, it is shown that the $\overline\partial$-problem with a shift and (for decreasing solutions) the Riemann problem with a shift naturally arise in $(1+1)$ dimensions. The Boussinesq equation and the first order relativistically-invariant systems are investigated. The developed approach allows one also to investigate the structure of the continuous spectrum and the inverse scattering problem for an arbitrary order ordinary differential operator on the infinite line.

Ключевые слова: Inverse scattering problem method, the dressing method, $\bar\partial$-problem, the Riemann problem.

Полный текст: PDF файл (1562 kB)

Англоязычная версия:
St. Petersburg Mathematical Journal, 1995, 6:3, 475–493

Реферативные базы данных:

Поступила в редакцию: 13.04.1994
Язык публикации: английский

Образец цитирования: L. V. Bogdanov, V. E. Zakharov, “On some developments of the $\overline\partial$-dressing method”, Алгебра и анализ, 6:3 (1994), 40–58; St. Petersburg Math. J., 6:3 (1995), 475–493

Цитирование в формате AMSBIB
\RBibitem{BogZak94}
\by L.~V.~Bogdanov, V.~E.~Zakharov
\paper On some developments of the $\overline\partial$-dressing method
\jour Алгебра и анализ
\yr 1994
\vol 6
\issue 3
\pages 40--58
\mathnet{http://mi.mathnet.ru/aa450}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1301829}
\zmath{https://zbmath.org/?q=an:0839.35115|0813.35102}
\transl
\jour St. Petersburg Math. J.
\yr 1995
\vol 6
\issue 3
\pages 475--493


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa450
  • http://mi.mathnet.ru/rus/aa/v6/i3/p40

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Исправления

    Эта публикация цитируется в следующих статьяx:
    1. Konopelchenko, BG, “Singular sector of the Kadomtsev-Petviashvili hierarchy, (partial derivative)over-bar operators of nonzero index, and associated integrable systems”, Journal of Mathematical Physics, 41:1 (2000), 385  crossref  mathscinet  zmath  adsnasa  isi
    2. Bogdanov, L, “The Boussinesq equation revisited”, Physica D-Nonlinear Phenomena, 165:3–4 (2002), 137  crossref  mathscinet  zmath  adsnasa  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:242
    Полный текст:83
    Первая стр.:1

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018